# SDR AWXA200400551

- Difficulty date: April 21, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 54,280 hours, 38,610 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 69412262
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK CORROSION WAS FOUND STRINGER 17 RT BETWEEN BS 887 AND BS 907.  MAINTENANCE REMOVED DAMAGE ON STRINGER 17 RT FROM BS 887 TO BS 907; FABRICATED A FILLER AND REPAIR ANGLE; INSTALLED REPAIR PART IAW B737-300 SRM 51-70-11 FIG 1 PG 1-6.
